World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 29, Issue 06 (May 2020)

Research Articles
No Access
Virtual rational tangles
  • 2050034

https://doi.org/10.1142/S0218216520500340

Research Articles
No Access
String-net models for nonspherical pivotal fusion categories
  • 2050035

https://doi.org/10.1142/S0218216520500352

Research Articles
No Access
Restrictions on Homflypt and Kauffman polynomials arising from local moves
  • 2050036

https://doi.org/10.1142/S0218216520500364

Research Articles
No Access
A description of Rasmussen’s invariant from the divisibility of Lee’s canonical class
  • 2050037

https://doi.org/10.1142/S0218216520500376

Research Articles
No Access
Multistring based matrices
  • 2050038

https://doi.org/10.1142/S0218216520500388

Research Articles
No Access
Real algebraic links in S3 and braid group actions on the set of n-adic integers
  • 2050039

https://doi.org/10.1142/S021821652050039X

Research Articles
No Access
Twisted spectral correspondence and torus knots
  • 2050040

https://doi.org/10.1142/S0218216520500406

Research Articles
No Access
The structure of biquandle brackets
  • 2050042

https://doi.org/10.1142/S021821652050042X